MathSciNet Relay Station
MathSciNet bibliographic data
MR2834853 (2012f:34006) 34A08 (26A33 34G10 47D06)
Peng, Jigen; Li, Kexue A novel characteristic of solution operator for the fractional abstract Cauchy problem. J. Math. Anal. Appl. 385 (2012), no. 2, 786–796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement